So as to not confuse readers, and honestly, MY OWN SELF, this is actually my 22nd day on the BP regimen.
okay, so, last night I have upped my dose as directed. My doctor's assistant even called me to remind me of the things to watch out for in case I've put on too much too soon.
after the regimen, I felt like my face was melting off.. it was painful, continued to has this burning effect for a long time. my doctor said this is to be expected. but still, I was told to check my face in the mirror for signs of redness, which means I've gone too far. except for the acne spots itself, my face was not red, so I just waited it out. it all calmed down just in time for bed, and I was thankful.
the next day, my skin was noticeably clearer, the tiny dots threatening to go full blown have retreated. VICTORY WAS MINE.
i just hope tonight's gonna be different, I don't think I can get used to the burning sensation.
off to bed after washing my face!